Research Repository

Robust observers for neutral jumping systems with uncertain information

Mahmoud, Magdi S, Shi, Peng, Yi, Jianqiang and Pan, Jeng-Shyang (2006) Robust observers for neutral jumping systems with uncertain information. Information Sciences, 176 (16). pp. 2355-2385. ISSN 0020-0255

Full text for this resource is not available from the Research Repository.


In this paper, the problem of designing observer for a class of uncertain neutral systems. The uncertainties are parametric and norm-bounded. Both robust observation and robust H-infinity observation methods are developed by using linear state-delayed observers. In case of robust observation, sufficient conditions are established for asymptotic stability of the system, which is independent of time delay. The results are then extended to robust H-infinity observation which renders the augmented system asymptotically stable independent of delay with a guaranteed performance measure. Furthermore, a memoryless state-estimate feedback is designed to stabilize the closed-loop neutral system. In all cases, the gain matrices are determined by linear matrix inequality approach. Two numerical examples are presented to illustrate the validity of the theoretical results.

Item Type: Article
Uncontrolled Keywords: ResPubID18822, time-delay systems, linear neutral systems, robust observation, stochastic stability, state-delayed observers, robust H-infinity observation
Subjects: Current > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Depositing User: VUIR
Date Deposited: 27 Sep 2011 05:42
Last Modified: 24 Mar 2015 05:26
ePrint Statistics: View download statistics for this item
Citations in Scopus: 19 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar